# SDR GRAA9607

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: DC26E1065
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT ENV, DISCOVERED THAT THE FORWARD FLIGHT ATTENDANT ENTRY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CANNON PLUG.  OPERATIONALLY CHECKED NORMAL, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
